# SDR UIEA2018040300522

- Difficulty date: March 28, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,521 hours, 20,750 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ163AAB1
- Part serial: GDB11390
- Condition: Intermittent
- Location: Nr 1  Fan Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  N1 INDICATION FLUCTUATED INTERMITTENTLY, FOR THE NR 1 ENGINE.  REMOVED AND REPLACED THE NR 1 ENG N1 FAN SPEED SENSOR IAW AMM 77-12-01.   OPS CHECKED NORMAL IAW AMM 71-00-00.
